Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2004 | Bielefelder E-Dissertation | PUB-ID: 2306077
From 4D reduced supersymmetric Yang-Mills integrals to branched polymers
Wattenberg M (2004)
Bielefeld (Germany): Bielefeld University.
PUB | Datei
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627952
Appearance of mother universe and singular vertices in random geometries
Bialas P, Burda Z, Petersson B, Tabaczek J (1997)
NUCLEAR PHYSICS B 495(3): 463-476.
PUB | DOI | WoS | arXiv | Inspire
 

Filter und Suchbegriffe

keyword="branched polymers"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung